or


[08/02/06 - 12:00 AM]
CBS Puts the "Premiere" in Premiere Week

[via press release from CBS]

CBS PUTS THE "PREMIERE" IN PREMIERE WEEK

Network to Launch the New Season With Premieres For 20 of Its 22 Series During the Week of Sept. 18

Reality Series To Have an Early Start With "Survivor: Cook Islands" Premiering on Thursday, Sept. 14 and "The Amazing Race 10" Bowing on Sunday, Sept. 17 With a Special 90-Minute Broadcast

Monday Comedies, Including the Series Debut of "The Class" and the Night's Top Returning Drama "CSI: Miami," Premiere Monday, Sept. 18

"NCIS," "The Unit" and the Series Debut of "Smith," Presented with Limited Commercial Interruption, Premiere Tuesday, Sept. 19

The Series Premiere of "Jericho," "Criminal Minds" and "CSI: NY" Launch on Wednesday, Sept. 20

"CSI" and the Series Debut of "Shark" Premiere Thursday, Sept. 21

"Ghost Whisperer," "Close to Home" and "Numb3rs" Return Friday, Sept. 22

"60 Minutes," Along With the New Time Period Premieres of "Cold Case" and "Without a Trace," Begin Sunday, Sept. 24

CBS today announced plans for a powerfully packaged premiere week, featuring new season launches for 20 of its 22 prime time series during the week of Sept. 18. The Network will jump start the season with early premieres of its Emmy Award-winning reality series SURVIVOR: COOK ISLANDS, which will debut Thursday, Sept. 14 (8:00-9:00 PM, ET/PT), and THE AMAZING RACE 10, which will open with a special 90-minute broadcast on Sunday, Sept. 17 (8:30-10:00 PM, ET/PT).

CBS's scripted programs begin on Monday, Sept. 18, the first official day of the 2006-2007 season, with the series debut of THE CLASS (8:00-8:30 PM, ET/PT), the second season premiere of HOW I MET YOUR MOTHER (8:30-9:00 PM, ET/PT), the fourth season premiere of television's Number One comedy TWO AND A HALF MEN (9:00-9:30 PM, ET/PT), the return of last season's Number One new comedy THE NEW ADVENTURES OF OLD CHRISTINE (9:30-10:00 PM, ET/PT) and the fifth season premiere of CSI: MIAMI (10:00-11:00 PM, ET/PT).

NCIS begins its fourth season on Tuesday, Sept. 19 (8:00-9:00 PM, ET/PT), followed by the second season premiere of last season's Number One new drama THE UNIT (9:00-10:00 PM, ET/PT) and the series debut of SMITH (10:00-11:00 PM, ET/PT), which will be presented with limited commercial interruption.

CBS premieres its Wednesday lineup on Sept. 20 with the series debut of JERICHO (8:00-9:00 PM, ET/PT), followed by the second season premiere of CRIMINAL MINDS (9:00-10:00 PM, ET/PT) and the third season premiere of CSI: NY (10:00-11:00 PM, ET/PT).

Television's Number One scripted program, CSI: CRIME SCENE INVESTIGATION, returns for its seventh season on Thursday, Sept. 21 (9:00-10:00 PM, ET/PT), followed by the series premiere of SHARK (10:00-11:00 PM, ET/PT).

The Network's Friday lineup returns on Sept. 22 with the sophomore seasons of GHOST WHISPERER (8:00-9:00 PM, ET/PT) and CLOSE TO HOME (9:00-10:00 PM, ET/PT) and the third season premiere of NUMB3RS (10:00-11:00 PM, ET/PT).

48 HOURS MYSTERY returns for a new season on Saturday, Sept. 23 (10:00-11:00 PM, ET/PT).

CBS's Sunday lineup returns on Sept. 24 with the 39th season premiere of the longest-running and top-rated newsmagazine 60 MINUTES (7:00-8:00 PM, ET/PT), the time period premiere of THE AMAZING RACE 10 (8:00-9:00 PM, ET/PT), the fourth season premiere of COLD CASE in its new time period (9:00-10:00 PM, ET/PT) and the fifth season debut of WITHOUT A TRACE, also making its new time period premiere (10:00-11:00 PM, ET/PT).

CBS's 2006-2007 Premiere Dates

Thursday, Sept. 14
8:00-9:00 PM SURVIVOR: COOK ISLANDS (Premiere)

Sunday, Sept. 17
8:30-10:00 PM THE AMAZING RACE 10 (Premiere)

Monday, Sept. 18
8:00-8:30 PM THE CLASS (Series Premiere)
8:30-9:00 PM HOW I MET YOUR MOTHER (2nd Season Premiere)
9:00-9:30 PM TWO AND A HALF MEN (4th Season Premiere)
9:30-10:00 PM THE NEW ADVENTURES OF OLD CHRISTINE (2nd Season Premiere)
10:00-11:00 PM CSI: MIAMI (5th Season Premiere)

Tuesday, Sept. 19
8:00-9:00 PM NCIS (4th Season Premiere)
9:00-10:00 PM THE UNIT (2nd Season Premiere)
10:00-11:00 PM SMITH (Series Premiere)

Wednesday, Sept. 20
8:00-9:00 PM JERICHO (Series Premiere)
9:00-10:00 PM CRIMINAL MINDS (2nd Season Premiere)
10:00-11:00 PM CSI: NY (3rd Season Premiere)

Thursday, Sept. 21
9:00-10:00 PM CSI: CRIME SCENE INVESTIGATION (7th Season Premiere)
10:00-11:00 PM SHARK (Series Premiere)

Friday, Sept. 22
8:00-9:00 PM GHOST WHISPERER (2nd Season Premiere)
9:00-10:00 PM CLOSE TO HOME (2nd Season Premiere)
10:00-11:00 PM NUMB3RS (3rd Season Premiere)

Saturday, Sept. 23
8:00-9:00 PM CRIMETIME SATURDAY
9:00-10:00 PM CRIMETIME SATURDAY
10:00-11:00 PM 48 HOURS MYSTERY (Season Premiere)

Sunday, Sept. 24
7:00-8:00 PM 60 MINUTES (39th Season Premiere)
8:00-9:00 PM THE AMAZING RACE 10 (Time Period Premiere)
9:00-10:00 PM COLD CASE (4th Season Premiere)
10:00-11:00 PM WITHOUT A TRACE (5th Season Premiere)





  [august 2006]  
S
M
T
W
T
F
S
  


· 48 HOURS (CBS)
· 60 MINUTES (CBS)
· AMAZING RACE, THE (CBS)
· CLASS, THE (CBS)
· CLOSER, THE (TNT)
· COLD CASE (CBS)
· CRIMINAL MINDS (CBS)
· CSI: CRIME SCENE INVESTIGATION (CBS)
· CSI: MIAMI (CBS)
· CSI: NEW YORK (CBS)
· GHOST WHISPERER (CBS)
· HOW I MET YOUR MOTHER (CBS)
· JERICHO (CBS)
· NCIS (CBS)
· NEW ADVENTURES OF OLD CHRISTINE, THE (CBS)
· NUMB3RS (CBS)
· SHARK (CBS)
· SMITH (CBS)
· SURVIVOR (CBS)
· TWO AND A HALF MEN (CBS)
· UNIT, THE (CBS)
· WITHOUT A TRACE (CBS)





[11/22/17 - 08:13 AM]
Tuesday's Broadcast Ratings: NBC, "This Is Us" Hold Off ABC, "DWTS" Finale
The Peacock wins the night among adults 18-49 while CBS is the most-watched broadcaster.

[11/22/17 - 06:30 AM]
Video: Watch the Trailer for the Netflix Film "El Camino Christmas," Launching December 8
Tim Allen, Vincent D'Onofrio, Luke Grimes, Dax Shepard, Jessica Alba, Kurtwood Smith and Michelle Mylett make up the ensemble cast.

[11/22/17 - 06:06 AM]
Amazon and Funny or Die Land Parade Powerhouse Legends Cord Hosenbeck and Tish Cattigan as Hosts for Amazon Prime Video's 2018 Rose Parade Live
Said event will stream live on Amazon Prime Video on New Year's Day, Monday, January 1, 2018 at 8:00am PT / 11:00am ET.

[11/21/17 - 08:01 PM]
A Special All-Athletes Edition of ABC's "Dancing with the Stars" Is Set to Premiere in Spring 2018 on ABC
10 athletes from all corners of the sports world will be teamed up with the show's professional dancers and compete on the ballroom floor for a chance to win the coveted Mirrorball trophy.

[11/21/17 - 12:43 PM]
"Antiques Roadshow" Appraiser Brings Guest to Tears in Stunning Season Opener!
Season 22 rolls out Monday, January 8 at 8:00/7:00c on PBS.

[11/21/17 - 12:07 PM]
The CW's Midseason Finale Dates
"Riverdale" and "Dynasty" will close out the network's 2017 originals on Wednesday, December 13.

[11/21/17 - 12:00 PM]
"Little Women: Atlanta" Returns with New Episodes on December 13th Followed by the Premiere of the Home Makeover Series "Little Women: Terra's Big House"
"Little Women: LA's Terra Jole and her husband Joe star in the latter series.

[11/21/17 - 11:50 AM]
Oxygen Media Uncovers Infamous Crimes in "Mysteries & Scandals" Hosted by Soledad O'Brien Premiering Friday, January 5 at 9 PM ET/PT
The 13 episode, hour-long series investigates some of the most legendary and intriguing crimes, murders, and scandals that shook the nation and impacted pop culture through vivid first-hand accounts, re-enactments and archival footage.

[11/21/17 - 11:30 AM]
FOX Announces Premiere Dates for "LA to Vegas" and "The Resident"
Plus: the network reveals return dates for the rest of its winter lineup.

[11/21/17 - 11:09 AM]
OWN Rings in the New Year with the Series Premiere of Tyler Perry's Comedy "The Paynes" January 16
Additionally, "The Haves and the Have Nots" and "If Loving You Is Wrong" will return Tuesday, January 9 and Wednesday, January 10, respectively.

[11/21/17 - 10:55 AM]
Smithsonian Channel(TM) Survives Winter's Extremes with "Panama's Animal Highway" and "America's Badlands"
Look for said specials on Wednesday, December 13 and December 20 at 8:00/7:00c, respectively.

[11/21/17 - 10:34 AM]
NBC Picks Up Third Season of "The Good Place"
The critically acclaimed Thursday night comedy will return for another 13-episode season.

[11/21/17 - 09:33 AM]
Stars of Screen, Stage and Sport to Gather in Silicon Valley to Celebrate Science at 6th Annual "Breakthrough Prize" Ceremony Sunday, December 3
For the first time, the show will be streamed live on the Facebook and YouTube platforms of Breakthrough Prize and National Geographic.

[11/21/17 - 09:07 AM]
"Ink Master: Angels" Soar Into a Second Season on Paramount Network
The second season of 10 hour-long episodes will debut on the Paramount Network in March 2018.

[11/21/17 - 08:34 AM]
Monday's Broadcast Ratings: ABC Holds Onto Top Spot in Viewers, Demos
"Dancing with the Stars" and "The Good Doctor" top said categories, respectively.